# SDR HNAA2024050100297

- Difficulty date: March 26, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 45,456 hours, 42,814 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Angle
- Condition: Scratched
- Location: Wing To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON SKIN AT WING TO FUSE ATTACHMENT ANGLE AT X15921.  REPAIRED IAW ETD2025-145-905349 AND EO 1-53-25-0133
